MAUDE Adverse Event Report: TRICE MEDICAL, INC. MI-EYE 2 CAMERA; ARTHROSCOPE

TRICE MEDICAL, INC. MI-EYE 2 CAMERA; ARTHROSCOPE
Model Number T200-095
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was initially reported, inadvertently, through form 3500 (mw5087486) online to fda medwatch on 19jun2019.Here, this event is again documented through form 3500a to ensure that all of the proper documentation has been sent to fda as noted in the regulations.The information submitted in mw5087486 is the same as documented in this form.
 
Event or Problem Description
After a marketing demo procedure, patient had an infected knee and was admitted to the hospital.Patient's knee was washed out with antibiotics.

Brand Name
MI-EYE 2 CAMERA
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
TRICE MEDICAL, INC.
40 general warren blvd
suite 100
malvern PA 19355
MDR Report Key8855216
Report Number3010760216-2019-00913
Device Sequence Number14135784
Product Code HRX
UDI-Device Identifier00861578000331
UDI-Public00861578000331
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberT200-095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;